# SDR SWAA2020051978260

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 48,623 hours, 28,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LOWER EMER. LIGHT COVER MISSING DIRECTIONAL ARROW / REMOVED AND INSTALLED DIRECTIONAL ARROW EMERG EXIT SIGN AS PER AMM 33-51-01
